# SDR AALA2020010769010

- Difficulty date: January 5, 2020
- Submitted: January 7, 2020
- Operation: Air carrier
- Aircraft: N9022G
- Make and model: Airbus A319-115
- Aircraft serial: 6310
- Aircraft time: 15,526 hours, 7,008 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 9C EMERGENCY ESCAPE PATH LIGHT INOPERABLE. MAINTENANCE REPLACED SEAT MOUNTED LIGHT AT 9C PER AMM 33-51-19.
